# SDR USAA010547

- Difficulty date: April 30, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: RCN35501
- Condition: Delaminated
- Location: Rudder
- Part time: 40,168 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER DELAMINATED AND GOUGED IN SEVERAL AREAS, LT AND RT RUDDER SKIN AND ONE LEADING EDGE GOUGE.  COMPOSITE WET LAYUP REPAIR 230.  (M)
